English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On a secant Dirichlet series and Eichler integrals of Eisenstein series

MPS-Authors
/persons/resource/persons236268

Straub,  Armin
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Berndt, B. C., & Straub, A. (2016). On a secant Dirichlet series and Eichler integrals of Eisenstein series. Mathematische Zeitschrift, 284(3-4), 827-852. doi:10.1007/s00209-016-1675-0.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0ECD-7
Abstract
There is no abstract available